# SDR CALA2014072891549

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER EXIT OVERWING DOOR CORROSION FOUND ON STRUCTURE LOWER 3 BAYS.  R & R PN D5227902820451, D5227902820600 & D5227905420400.  NO FURTHER ACTION NECESSARY.
